MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7106-24
Medical Device Problem Codes Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the product, for something strange was noticed while filling out the route.During device evaluation, a leak and downstream occlusion alarm were identified.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: one used product was received for evaluation.Visual inspection identified no damage or anomalies.Functional testing was performed where the extension set was attached to a 100ml cassette filled with red dye provided by icu medical and inserted into a cad solis pump.The set was attempted to be primed with 10 ml.As a result, a "downstream occlusion.Clear occlusion between pump and patient" alarm was returned temporarily and then cleared.When priming was reinitiated, the alarm then repeated.Additionally, a leak was observed at the incoming filter tube bond.Further inspection showed a solvent channel.In attempts to pinpoint the cause of the alarm, the asv luer was cut off and priming was reattempted.A "downstream occlusion.Clear occlusion between pump and patient" alarm was returned temporarily.The filter was cut off and priming was reattempted.No alarms or difficulties priming were observed.In attempts to visualize the source of occlusion red dye was attempted to be pushed through the inlet side of the filter.Resistance was observed.Fluid made it through the inlet side of the filter, but resistance was felt at the outlet.Inspection of the tube/filter bond sites showed no damage or anomalies.The customer¿s complaint was confirmed due to the temporary occlusion alarms and leakage.The probable cause of the occlusion alarm is due to a supplier error, and the probable cause of the leak is due to a solvent coverage application error during assembly in tijuana.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23827979
Report Number3012307300-2025-13569
Device Sequence Number12029010
Product Code FPA
UDI-Device Identifier10610586023279
UDI-Public(01)10610586023279(17)280202(10)4365475
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7106-24
Device Lot Number4365475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown